| Catalog Number |
21-7002-24 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the extension tubing was disconnected from the cassette tubing and the medication that was infused into the carrier pouch spill into the pump.No patient harm or no patient injury.The event occurred while in use with patient.
Additional Manufacturer Narrative
One device was returned for analysis.Functional and visual tests were done, but the reported issue could not be duplicated.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.